# SDR AALA202009019017

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 84,745 hours, 10,293 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153025
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: L PRSOV FAILED CLOSED MESSAGE AND FAILURE TO MAINTAIN CABIN PRESSURIZATION CAUSED AIR INTERRUPT AND RETURN TO FIELD. REPLACED LT ENGINE PRSOV IAW AMM 36-11-18, OPS CHECK GOOD.
